# SDR AALA20031260

- Difficulty date: November 13, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Engine: Rroyce RB211*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Tpu
- Part number: CON3023
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROX 1 HOUR AFTER DEPARTURE AT COMPLETION OF CLIMB TO FL 380, THE THROTTLES RETARD TO 1.35 EPR A POSSIBLE COMPRESSOR STALL HAPPENED AT THAT POINT AS WE HEARD A POP AND THE AIRCRAFT BOUNCED.  NEITHER PILOT WAS LOOKING AT ENGINE INSTRUMENTS TO SEE ANY INDICATIONS.  ENGINES RAN SMOOTHLY AND NO OTHER INDICATIONS ON INSTRUMENTS.   T/S IAW FIM AND FOUND RT TPU AT FAULT, REPLACED TPU AND ACCOM ALL REG CKS IAW MM.  ALL CKS NORMAL.  OK FOR SERVICE.  REPLACED RT TPU.  (SW21200401256)
